MathSciNet Relay Station
MathSciNet bibliographic data
MR306131 (46 #5258) 10F20
Lang, Serge; Trotter, Hale Continued fractions for some algebraic numbers. J. Reine Angew. Math. 255 (1972), 112–134; addendum, ibid. 267 (1974), 219–220; MR 50 #2086.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement